# SDR 0100481149

- Difficulty date: January 18, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N149US
- Make and model: Doug DC-10-40
- Aircraft serial: 46758
- Aircraft time: 88,292 hours, 28,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CORROSION ON THE LOWER END OF VERTICAL STIFFENER UNDER WING FUEL TANK FORWARD PRESSURE BULKHEAD AT BS 1156 L45L-L45R.  REPAIRED PER EA 11-180793.
